# SDR REXA201100709

- Difficulty date: October 13, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N8665A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7665
- Aircraft time: 21,494 hours, 18,436 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AT 25,000 RIGHT X-FLOW CAUTION STAYED ON FOR APPROX 2 MIN THEN WENT OUT.  X-FLOW MSG CLEARED W/POWER RESET PER AMM 28-20-00.
